# SDR DL72S030324

- Difficulty date: April 2, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 54,952 hours, 36,134 cycles
- Engine: Pwa JT8D15
- Engine time: 61,916 hours, 47,373 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Tach Gen
- Part time: 61,916 hours, 47,373 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN THE CABIN REPORTED BY F/A.  FOUND NR 1 ENG TACH GENERATOR SEAL LEAKING.  REPLACED SEAL, LEAK CKS OK.  NO ODORS DET.
